# SDR CALA2023030300599

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 67,911 hours, 28,635 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: UKNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FADEC FAULT CODES TASK CARD 18-73-22-1-7905 FADEC 1B SHOWED A FAULT. P2 T2 SENS/HC/EEC1. ON ENGINE 1. ACCOMPLISHED TSM 73-22-00-810-871-A, AND PERFORMED INSPECTION OF THE P2/T2 SENSOR IAW AMM 73-22-11-200-010, AND THE P2/T2 HAS BEEN TESTED IAW AMM 73-22-11-710-040-A, REVIEW THE MESSAGE CLASS 3 AT BOTH CHANNEL ON ENG. 1, AND NOT FOUND MESSAGE RELATED TO THE P2/T2. WORK ACCOMPLISHED.
